# SDR 00001

- Difficulty date: October 5, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N148TW
- Make and model: Amd FALCON
- Aircraft serial: 148
- Aircraft time: 15,674 hours, 12,457 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 14640117
- Part serial: 584
- Condition: Stuck
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED.  RETURNED TO DEPARTURE AIRPORT, YIP FOR MAINTENANCE.
